Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 351256, 7 pages
http://dx.doi.org/10.1155/2014/351256
Research Article

Oscillation Results for Second-Order Nonlinear Damped Dynamic Equations on Time Scales

1School of Humanities and Social Science, Shunde Polytechnic, Foshan, Guangdong 528333, China
2School of Mathematics and Computational Science, Sun Yat-Sen University, Guangzhou, Guangdong 510275, China

Received 13 January 2014; Accepted 16 February 2014; Published 15 April 2014

Academic Editor: Tongxing Li

Copyright © 2014 Yang-Cong Qiu and Qi-Ru Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Hilger, Ein Maßkettenkalkül mit Anwendung auf Zentrumsmannigfaltigkeiten [Ph.D. thesis], Universität Würzburg, 1988.
  2. S. Hilger, “Analysis on measure chains—a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. P. Agarwal and M. Bohner, “Basic calculus on time scales and some of its applications,” Results in Mathematics. Resultate der Mathematik, vol. 35, no. 1-2, pp. 3–22, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Agarwal, M. Bohner, D. O'Regan, and A. Peterson, “Dynamic equations on time scales: a survey,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 1–26, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M. Bohner and A. Peterson, Eds., Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003.
  7. A. Del Medico and Q. Kong, “Kamenev-type and interval oscillation criteria for second-order linear differential equations on a measure chain,” Journal of Mathematical Analysis and Applications, vol. 294, no. 2, pp. 621–643, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Del Medico and Q. Kong, “New Kamenev-type oscillation criteria for second-order differential equations on a measure chain,” Computers & Mathematics with Applications, vol. 50, no. 8-9, pp. 1211–1230, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. O. Došlý and S. Hilger, “A necessary and sufficient condition for oscillation of the Sturm-Liouville dynamic equation on time scales,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 147–158, 2002, Dynamic equations on time scales. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. Huang and Q.-R. Wang, “Oscillation of second-order nonlinear dynamic equations on time scales,” Dynamic Systems and Applications, vol. 17, no. 3-4, pp. 551–570, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y.-C. Qiu and Q.-R. Wang, “Interval oscillation criteria of second-order nonlinear dynamic equations on time scales,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 952932, 16 pages, 2012. View at Publisher · View at Google Scholar
  12. Y.-C. Qiu and Q.-R. Wang, “Kamenev-type oscillation criteria of second-order nonlinear dynamic equations on time scales,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 315158, 12 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. Tiryaki and A. Zafer, “Interval oscillation of a general class of second-order nonlinear differential equations with nonlinear damping,” Nonlinear Analysis: Theory, Methods & Applications, vol. 60, no. 1, pp. 49–63, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Q.-R. Wang, “Oscillation criteria for nonlinear second order damped differential equations,” Acta Mathematica Hungarica, vol. 102, no. 1-2, pp. 117–139, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Q.-R. Wang, “Interval criteria for oscillation of certain second order nonlinear differential equations,” Dynamics of Continuous, Discrete & Impulsive Systems, vol. 12, no. 6, pp. 769–781, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet